MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0003
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Good faith effort attempts are in progress to try and retrieve additional details regarding the reported event, but further information was unable to be obtained as of yet.
 
Event or Problem Description
A cardiac tamponade, pericardial effusion and perforation were noted.It has been reported that a versacross connect laac access solution kit was selected for use for a watchman procedure.During the procedure, the user mentioned that they had to rewire a few times to get the right transseptal.Eventually, the wire crossed the septum while tenting, no rf application performed.At this point, the patient had a slight drop in blood pressure and a circumferential effusion was noticed.The effusion was monitored, and since it did enlarge, the physician felt comfortable continuing with the procedure, which was completed successfully in one attempt with the watchman device.After releasing the device, they checked the effusion again and stated that it may have gotten larger and proceeded to perform pericardiocentesis.Upon further evaluation, it was determined that the patient had even lower blood pressure and a slight cardiac tamponade.In addition, the physician believes that the ice catheter may have caused a perforation.Patient was sent for additional surgery and is expected to fully recover.Product is not expected to return for analysis (disposed).No pericardial effusion was noted prior to the procedure.The patient was not under warfarin nor antiplatelet drugs at the time.
 
Event or Problem Description
A cardiac tamponade, pericardial effusion and perforation were noted.It has been reported that a versacross connect laac access solution kit was selected for use for a watchman procedure.During the procedure, the user mentioned that they had to rewire a few times to get the right transseptal.Eventually, the wire crossed the septum while tenting, no rf application performed.At this point, the patient had a slight drop in blood pressure and a circumferential effusion was noticed.The effusion was monitored, and since it did enlarge, the physician felt comfortable continuing with the procedure, which was completed successfully in one attempt with the watchman device.After releasing the device, they checked the effusion again and stated that it may have gotten larger and proceeded to perform pericardiocentesis.Upon further evaluation, it was determined that the patient had even lower blood pressure and a slight cardiac tamponade.In addition, the physician believes that the ice catheter may have caused a perforation.Patient was sent for additional surgery and is expected to fully recover.Product is not expected to return for analysis (disposed).No pericardial effusion was noted prior to the procedure.The patient was not under warfarin nor antiplatelet drugs at the time.It was further reported that the patient was successfully discharged on (b)(6) 2025.In the physician's opinion, the device did not contribute to the adverse event.The act was therapeutic.No other issues were reported.
 
Additional Manufacturer Narrative
Due to additional information received, this report is being submitted for the update on the field describe event or problem (b5), in section b - adverse event/product prob.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction to the follow-up 1 mdr in block(s) device codes (f10 and h6), in sections f - for use by uf/importer and h - device manufacturers only.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21632508
Report Number2124215-2025-16472
Device Sequence Number21143758
Product Code DXF
UDI-Device Identifier00685447018346
UDI-Public(01)00685447018346
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0003
Device Catalogue NumberVXAK0003
Device Lot Number0035007983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer03/05/2025
04/29/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date03/31/2025
04/29/2025
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown